# SDR 2007UALA03590

- Difficulty date: September 5, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 31,237 hours, 11,884 cycles
- Engine: Iae V2522A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE O2 MASKS AT 11DEF, 23ABC AND D LAV DO NOT DROP DURING DROP CHECK.   FOUND IMPROPER PACKING.   REPACKED MASKS AND PERFORMED DROP AGAIN.  OPS CHECKED NORMAL.
